# SDR QXEA0002862

- Difficulty date: September 30, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 4,996 hours, 6,854 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Cracked
- Location: Engine Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- RIGHT HAND SIDE OF FIREWALL IS CRACKED APPROXIMATLY 24.5 INCHES ABOVE OIL COOLER DECK AT FIRE DETECTOR STAND OFF BRACKET.  REPAIRED IAW DHC-8 RD 8-54-109.
